# SDR SIMA20130707005

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 24,273 hours, 21,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CAPTAIN’S FLASHLIGHT INOPERATIVE. ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT IAW MM SP 33-50-16. OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
